# SDR CALA2016122601172

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 51,445 hours, 21,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 38C WIRES BROKE FROM LIGHT ASSY ON SEAT BUMPER PANELS. REPLACED EEL PATH LIGHT HARNESS. OPS CHECKED NORMAL.
